Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lump in lower left abdomen, heavy periods, yellow tinged mucus, watery discharge after periods, iud removed by surgery

I have a hard lump/mass in my lower left abdomen . When I m on my cycle I have severe cramps and pain in my lower abdomen. My periods have been very heavy for the past three years. I noticed the lump about 1 year ago. the lump seems to get bigger during my menstral cycle, then reduce in size afterwards. When my cycle is over I have a yellow tinge mucous/slimy/watery like discharge for about 10 days after my period. I had my IUD removed when I first noticed I had heavy periods (3yrs ago). It was difficult to remove I almost had to have surgery to remove it. Can someone tell me what can possibly be going on with my body??
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
presence of hard lump is an not a good sign. So it will be better to consult a gynecologist and get proper imaging like ultrasonography study. In my opinion u should not delay in checkup
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor